# SDR ASAA2015100213291

- Difficulty date: October 2, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 18,690 hours, 5,500 cycles
- Engine: Cfmint CFM567B27
- Engine time: 18,690 hours, 5,500 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Condition: Distorted
- Location: Nr 1 Engine Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TREND DATA SHOWS A SUDDEN INCREASE IN LOW PRESSURE ROTOR VIBRATION LEVELS.  DATA SCATTER INDICATES FAN LUBE REQUIRED. ACFT GROUNDED. PERFORMED FAN BLADE LUBE ON NR 1 ENGINE IAW W/O NR 311983, T/C NR 78472002. NR 4 BLADE HAS TIP CURL, NR 5 BLADE HAD L/E DISTORTION, AND NR 6 BLADE HAS TIP CURL.  REPLACED NR 1 ENG FAN BLADES NR 4, NR 5 AND NR 6 WITH OPPOSITE BLADE LOCATIONS AT NR 16, NR 17 AND 18 IAW AMM 72-21-02-000-802-F00.  MOMENT WEIGHTS FROM REMOVED BLADES WERE AS FOLLOWS NR 4 BLADE 207250, NR 5 BLADE 210460, #6 BLADE 210990. HEAVIEST LOCATION WERE FAN BLADES #6 AND #18 WITH MOMENT WEIGHTS OF 209174 FOR NR 6 AND 209351 FOR NR 18.  MOMENT WEIGHTS FROM REMOVED BLADES NR 16, NR 17, NR 18 WERE AS FOLLOWS 210240 FOR NR 16, 210390 FOR NR 17 AND 211030 FOR NR 18. ACCOMPLISH TEST 7 VIB SURVEY IAW AMM 71-00-00-700-814-F00. PERFORMED ON-BOARD TRIM BALANCE TEST 14B IAW AMM 71-00-00-750-808-F00 WEIGHTS CHANGED INCLUDE NR 13 P14 TO P12, NR 17 P11 TO P14, NR 18 P14 TO P13, NR 19 P08 TO P13, NR 20 P14 TO P13, NR 21 P14 TO P13, NR 22 P09 TO P13, NR 23 P14 TO P13, NR 24 P14 TO P13, NR 25 P14 TO P13, NR 30 P14 TO P12.
